# SDR UALA2012120607058

- Difficulty date: December 4, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,490 hours, 16,075 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Kinked
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L HAS LOUD SQUEAL BELOW FL180 POSSOBLE SEAL LEAK.  FWD EDGE DOOR SEAL KINKED BY LOWER GATE AREA, LOWER DOOR HINGE LEAKING, ALSO DUE TO EXCESSIVE SEALANT.  ADJUSTED LOWER FWD SEAL TO REMOVE KINK,  PRESSURIZED AC TO 4 PSI.
